Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on the generalized Whitney sum


Author: Robert E. Mosher
Journal: Proc. Amer. Math. Soc. 20 (1969), 383-384
MSC: Primary 55.50
DOI: https://doi.org/10.1090/S0002-9939-1969-0246296-3
MathSciNet review: 0246296
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.50

Retrieve articles in all journals with MSC: 55.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0246296-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society